DOI QR코드

DOI QR Code

STABILITY OF A CUBIC FUNCTIONAL EQUATION ON GROUPS

  • Published : 2004.05.01

Abstract

In this note we will find out the general solution and investigate the generalized Hyers-Ulam-Rassias stability for the cubic functional equation f(3$\chi$+y) + f($3\chi$-y) = $3f(\chi$+ y) + $3f(\chi$-y) + ($48f(\chi)$ on abelian groups.

Keywords

stability;additive function;cubic function;quadratic function

References

  1. Proc. Amer. Math. Soc. v.80 no.3 The stability of the cosine equation J.Baker https://doi.org/10.1090/S0002-9939-1980-0580995-3
  2. Stability of functional equations in several variables D.H.Hyers;G.Isac;Th.M.Rassias
  3. Functional equations in several variables J.Aczel;J.Dhombres
  4. Abh. Math. Sem. Univ. Hamburg v.62 On the stability of the quadratic mapping in normed spaces S.Czerwik https://doi.org/10.1007/BF02941618
  5. J. Math. Anal. Appl. v.184 no.3 A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings P.Gavruta https://doi.org/10.1006/jmaa.1994.1211
  6. Proc. Nat. Acad. Sci. U.S.A. v.27 On the stability of the linear functional equation D.H.Hyers https://doi.org/10.1073/pnas.27.4.222
  7. J. Math. Anal. Appl. v.274 no.2 On the stability of the functional equation f(x+y+xy)=f(x)+f(y)+xf(y)+yf(x) Y.S.Jung;K.H.Park https://doi.org/10.1016/S0022-247X(02)00328-1
  8. Characterizations of inner product spaces Dan Amir
  9. Ann. of Math. v.36 no.3 On inner products in linear, metric spaces P.Jordan;J. Von Neumann https://doi.org/10.2307/1968653
  10. Aequationes Math. v.27 no.1-2 Remarks on the stability of functional equations P.W.Cholewa https://doi.org/10.1007/BF02192660
  11. Results Math. v.27 no.3-4 Quadratic functional equation and inner product spaces PI.Kannappan https://doi.org/10.1007/BF03322841
  12. Rend. Sem. Mat. Fis. Milano v.53 Proprieta locali e approssimazione di operatori F.Skof https://doi.org/10.1007/BF02924890
  13. Problems in modern mathematics(Science ed.) S.M.Ulam
  14. Proc. Amer. Math. Soc. v.72 no.2 On the stability of the linear mapping in Banach spaces Th.M. Rassias https://doi.org/10.1090/S0002-9939-1978-0507327-1
  15. J. Math. Anal. Appl. v.222 no.1 On the Hyers-Ulam stability of the functional equations that have the quadratic property S.M.Jung https://doi.org/10.1006/jmaa.1998.5916

Cited by

  1. Stabilities of Cubic Mappings in Various Normed Spaces: Direct and Fixed Point Methods vol.2012, 2012, https://doi.org/10.1155/2012/546819
  2. Stabilities of Cubic Mappings in Fuzzy Normed Spaces vol.2010, pp.1, 2010, https://doi.org/10.1186/1687-1847-2010-150873
  3. Elementary remarks on Ulam–Hyers stability of linear functional equations vol.328, pp.1, 2007, https://doi.org/10.1016/j.jmaa.2006.04.079
  4. STABILITY FOR A CUBIC FUNCTIONAL EQUATIONS IN NON-ARCHIMEDEAN NORMED SPACES vol.28, pp.3, 2015, https://doi.org/10.14403/jcms.2015.28.3.353
  5. THE HYERS-ULAM STABILITY OF CUBIC FUNCTRIONAL EQUATIONS IN FUZZY BANACH SPACES vol.30, pp.3, 2014, https://doi.org/10.7858/eamj.2014.017
  6. –additive functional equation vol.21, pp.1, 2018, https://doi.org/10.1080/09720502.2015.1086113